# SDR IPXA201811306412

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,008 hours, 16,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: False Indication
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD  DOOR EICAS MESSAGE ALSO DOOR LIGHT WAS ON.   ACCOMPLISHED A L1 DOOR TARGET SENSOR TEST ON PSEU,  NO FAULTS NOTED IAW MM 52-71-00-0501.  DISCRETE LIGHT EXTINGUISHED & EICAS MESSAGE CLEARED.
